# SDR DALA2024120911540

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,682 hours, 45,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOPERATIVE NEAR FWD SERVICE DOOR. MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY UNIT AT CANNON PLUG P1-259 PER B717 AMM 22-51. OPERATIONAL CHECK WAS GOOD. (LP #6556658)
